# SDR USAA2011071100013

- Difficulty date: July 5, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 36,044 hours, 12,988 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Decoder
- Part number: Z040H000820A
- Part serial: 040H00009739
- Condition: Faulty
- Location: Cabin
- Part time: 24,433 hours, 17,631 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ILLUMINATED.  SLIDE PRESSURE LOW - EXIT LEFT.  REMOVED AND REPLACED DECODER ENCODER (300RH4).  OPS CHECKED GOOD AND INDICATION NORMAL.
